# SDR USAA2014091900007

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 28,548 hours, 12,536 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG ODOR DURING CLIMB & DESCENT BELOW 10,000 TO 12,000 FEET, SIMILAR TO A DIRTY SOCK ODOR THROUGHOUT ACFT.  NOT AS NOTICEABLE AT HIGHER ALTITUDES. ACCOMPLISHED JOB CARD 26L00021001, TROUBLESHOOT CABIN AIR QUALITY, COULD NOT DUPLICATE ODOR.  ACFT CHECKED GOOD, NO SMELL.  ACFT OK FOR SERVICE.
